Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 107, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 10, 2012, 5:20 PM CDT for 5 counties in Texas. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2012, 5:20 PM CDT (22:20 UTC)
- Expired
- Aug 10, 2012, 6:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX, Kendall County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 30 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:30 PM CDT | TSTM WND DMG | New Braunfels, TX | NWS EMPLOYEE RELAYED REPORT OF 3 FOOT DIAMETER TREE BLOWN DOWN ONTO HOUSE IN NEW BRAUNFELS |
| Aug 10, 5:30 PM CDT | TSTM WND DMG | San Antonio, TX | NEAR MEDICAL CENTER AND I-10. ESTIMATED 60 MPH GUSTS AND PERHAPS STRONGER. ROOFING MATERIAL BLOWN FROM OFFICE BUILDINGS BROKE SOME WINDOWS |
| Aug 10, 5:30 PM CDT | TSTM WND GST 75 | San Antonio, TX | ESTIMATED 65 TO 75 MPH WIND GUSTS NEAR MEDICAL CENTER. POWER LINES AND LARGE TREE LIMBS BLOWN DOWN. |
| Aug 10, 5:43 PM CDT | TSTM WND GST 58 | San Antonio, TX | 3 MILES SOUTH OF SAN ANTONIO INTL AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
898
WUUS54 KEWX 102220
SVREWX
TXC029-091-187-259-493-102315-
/O.NEW.KEWX.SV.W.0107.120810T2220Z-120810T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 PM CDT FRI AUG 10 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BEXAR COUNTY...
SOUTHERN COMAL COUNTY...
WESTERN GUADALUPE COUNTY...
SOUTH CENTRAL KENDALL COUNTY...
EXTREME NORTH CENTRAL WILSON COUNTY...
* UNTIL 615 PM CDT.
* AT 516 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
EAST OF NEW BRAUNFELS TO GARDEN RIDGE TO FAIR OAKS RANCH...OR ALONG
A LINE EXTENDING FROM 7 MILES EAST OF NEW BRAUNFELS TO 10 MILES
NORTH OF UNIVERSAL CITY TO BOERNE...AND MOVING SOUTH AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE LEON SPRINGS...THE
DOMINION...CROSS MOUNTAIN...HOLLYWOOD PARK...SELMA...MCQUEENEY...
CIBOLO...SHAVANO PARK...LIVE OAK...MARION...SCHERTZ...WINDCREST...
HELOTES...ALAMO HEIGHTS...TERRELL HILLS...OLMOS PARK...LEON
VALLEY...KIRBY...SAN ANTONIO...NEW BERLIN...SEA WORLD...ST.
HEDWIG...CHINA GROVE AND LACKLAND AFB.
PEOPLE IN THE SAN ANTONIO TO SEGUIN AREAS SHOULD PREPARE FOR
DESTRUCTIVE WIND GUSTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2940 9794 2933 9880 2980 9871 2980 9803
TIME...MOT...LOC 2220Z 018DEG 24KT 2972 9801 2967 9837
2974 9867
$$1 follow-up statement
208
WWUS54 KEWX 102310
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT FRI AUG 10 2012
TXC029-091-187-259-493-102318-
/O.EXP.KEWX.SV.W.0107.000000T0000Z-120810T2315Z/
GUADALUPE TX-KENDALL TX-WILSON TX-BEXAR TX-COMAL TX-
610 PM CDT FRI AUG 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COMAL...NORTHERN
BEXAR...EXTREME NORTH CENTRAL WILSON...EXTREME SOUTH CENTRAL KENDALL
AND WESTERN GUADALUPE COUNTIES WILL EXPIRE AT 615 PM CDT...
THE STRONGEST WINDS HAVE WEAKENED BELOW SEVERE LEVELS. AS A
RESULT...WILL ALLOW THE SEVERE THUNDERSTORM TO EXPIRE. WIND GUSTS UP
TO 50 MPH AND LOCALLY HEAVY RAINS CAN STILL BE EXPECTED FOR THE NEXT
HALF HOUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2940 9794 2933 9880 2980 9871 2980 9803
TIME...MOT...LOC 2308Z 018DEG 24KT 2942 9812 2937 9848
2944 9878
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:48 PM CDT, 32 minutes earlier.
Area forecast discussion, Aug 10, 4:48 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 448 PM CDT FRI AUG 10 2012 .UPDATE... TEXT PRODUCTS AND GRIDS UPDATED FOR SVR TSTM WATCH 572. PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. $& .PREV DISCUSSION... /ISSUED 240 PM CDT FRI AUG 10 2012/ DISCUSSION... WITHIN THE PAST COUPLE OF HOURS...ISOLATED TO SCATTERED CU CLOUDS HAVE FORMED ACROSS THE HILL COUNTRY/ESCARPMENT AREA AND ALONG THE COASTAL PLAINS OF SOUTHEAST TEXAS. MAXIMUM TEMPERATURES ACROSS SOUTH CENTRAL TEXAS TO REACH THE LOWER TO MID 100S AND NEAR 100 OVER THE HILL COUNTRY. IT'S GOING TO FEEL EVEN HOTTER AROUND 3 PM TO 6 PM AS HEAT INDEX VALUES NEAR THE 105 MARK. AS THE AFTERNOON PROGRESSES...ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE HILL COUNTRY WHILE MOVING SOUTHWARD ACROSS TWO THIRDS OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND PART OF THE EVENING. IF THESE STORMS DO FORM...AS A CONVERGENCE ZONE SETS UP ACROSS THE HILL COUNTRY...COUPLED WITH HOT CONDITIONS...STRONG WINDS OF 40 TO 50 MPH ARE POSSIBLE AS THE STORM DOWNDRAFT RUSHES TO THE SURFACE. AFTER THIS EVENING...CHANCES FOR RAIN WILL BE LIMITED TO NIL AS UPPER LEVEL RIDGE REGAINS CONTROL OF SOUTH CENTRAL TEXAS WEATHER CONDITIONS FOR THE NEXT SEVERAL DAYS. THE UPCOMING WEEKEND IS GOING TO BE HOT AND DRY WITH SATURDAY AND SUNDAY HIGHS EXPECTED TO BE NEAR AND ABOVE TRIPLE DIGITS. DRY CONDITIONS ARE ANTICIPATED MONDAY AND TUESDAY AND NOT AS HOT. THE UPPER RIDGE IS PROGGED TO WEAKEN BY THE MIDDLE OF NEXT WEEK AS IT SHIFTS SOUTHEASTWARD AND OVER EAST TEXAS BY WEDNESDAY THROUGH FRIDAY. THIS WILL ALLOW TROPICAL MOISTURE TO MOVE ACROSS THE COASTAL PLAINS AND SOUTH CENTRAL TEXAS FOR A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS FROM THE SECOND PART OF NEXT WEEK INTO NEXT SATURDAY. FIRE WEATHER... WITH HIGH TEMPERATURES TRENDING A FEW DEGREES HOTTER THAN EXPECTED... COUPLED WITH A CONVERGENCE ZONE ALONG THE ESCARPMENT...ISOLATED THUNDERSTORMS COULD PRODUCE STRONG WIND GUSTS AND OUTFLOWS LATE THIS AFTERNOON AND THIS EVENING. WITH LOW COVERAGE WILL CONSIDER THIS AS ELEVATED FIRE WEATHER CONDITIONS...ALONG WITH THE ONGOING TRENDS OF LATE AFTERNOON DRYNESS AND EARLY EVENING WIND MAXIMUMS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 102 76 100 75 / 10 - - - 10 AUSTIN BERGSTROM INTL AIRPORT 73 102 73 100 73 / 10 - - - 10 NEW BRAUNFELS MUNI AIRPORT 73 102 73 99 72 / 20 - - - - BURNET MUNI AIRPORT 74 102 76 102 75 / - - - - - DEL RIO INTL AIRPORT 80 106 81 106 80 / 10 - - - - GEORGETOWN MUNI AIRPORT 74 101 76 100 75 / - - - - 10 HONDO MUNI AIRPORT 74 103 74 101 72 / 20 - - - - SAN MARCOS MUNI AIRPORT 74 103 73 100 73 / 10 - - - 10 LA GRANGE - FAYETTE REGIONAL 76 101 77 97 77 / 20 10 - 10 10 SAN ANTONIO INTL AIRPORT 77 103 77 100 76 / 10 - - - - STINSON MUNI AIRPORT 76 105 75 102 74 / 20 - - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Aug 10, 4:34 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 434 PM CDT FRI AUG 10 2012 TXZ171>173-183>194-202>209-217>225-228-111200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 434 PM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING...ACROSS ALL BUT EXTREME NORTHERN PARTS OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 40 TO 60 MPH. SMALL HAIL IS ALSO POSSIBLE. ISOLATED THUNDERSTORMS WITH BRIEF WIND GUSTS OF 4O TO 60 MPH COULD MAKE WILDFIRES DIFFICULT TO CONTROL. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING ACROSS THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU DUE TO LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY THROUGH TUESDAY AFTERNOONS INTO EARLY EACH EVENING ACROSS THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU DUE TO LOW RELATIVE HUMIDITIES. CONDITIONS MAY APPROACH HEAT ADVISORY CRITERIA BOTH SATURDAY AND SUNDAY AFTERNOONS ALONG THE RIO GRANDE PLAINS. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Aug 10, 3:36 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 336 PM CDT FRI AUG 10 2012 TXZ193-194-102100- BASTROP-LEE- 336 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP AND WESTERN LEE COUNTIES UNTIL 400 PM CDT... AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES WEST OF FEDOR...OR 11 MILES EAST OF ELGIN...MOVING SOUTH AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PAIGE... CIRCLE D-KC ESTATE... CAMP SWIFT... MCDADE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Special weather statement, Aug 10, 4:18 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 418 PM CDT FRI AUG 10 2012 TXZ191-206-102145- COMAL-HAYS- 418 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMAL AND WESTERN HAYS COUNTIES UNTIL 445 PM CDT... AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF FISCHER...OR 7 MILES WEST OF WIMBERLEY...MOVING SOUTH AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WIMBERLEY... CANYON LAKE DAM... FISCHER... CANYON CITY... SATTLER... STARTZVILLE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Aug 10, 4:41 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 441 PM CDT FRI AUG 10 2012 TXZ189-190-206-102230- BLANCO-COMAL-KENDALL- 441 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMAL...SOUTHWESTERN BLANCO AND EASTERN KENDALL COUNTIES UNTIL 530 PM CDT... AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BLANCO...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TWIN SISTERS... KENDALIA... GUADALUPE RIVER STATE PARK... SPRING BRANCH... BERGHEIM... ANHALT... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Aug 10, 4:45 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 445 PM CDT FRI AUG 10 2012 TXZ186-189-102215- KENDALL-KERR- 445 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR AND NORTHWESTERN KENDALL COUNTIES UNTIL 515 PM CDT... AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF CYPRESS CREEK...OR 8 MILES NORTHEAST OF KERRVILLE...MOVING SOUTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KERRVILLE... COMFORT... CYPRESS CREEK... KERRVILLE STATE PARK... CENTER POINT... THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Aug 10, 5:15 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 515 PM CDT FRI AUG 10 2012 TXZ186-187-102300- BANDERA-KERR- 515 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANDERA AND SOUTHEASTERN KERR COUNTIES UNTIL 600 PM CDT... AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CENTER POINT...OR 8 MILES WEST OF COMFORT... MOVING SOUTH AT 15 MPH. THIS STORM WILL IMPACT HIGHWAY 27...FM 480 AND HIGHWAY 173 WEST OF COMFORT TO CAMP VERDE TO SOUTHEAST OF KERRVILLE. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BANDERA... MEDINA... CENTER POINT... CAMP VERDE... PIPE CREEK... BANDERA FALLS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, Aug 10, 5:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 PM CDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST 3 WNW ZORN 29.76N 98.02W
08/10/2012 E60 MPH COMAL TX NWS EMPLOYEE
&&
EVENT NUMBER EWX1200429
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 4:48 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe, Hays | 42 min |
| Aug 10, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.